# SDR IXXA11SMN013S

- Difficulty date: January 18, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 85,843 hours, 26,115 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 200
- Part time: 85,843 hours, 26,115 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUIRNG ROUTINE C CHECK INSPECTION FOUND AFT FUSELAGE SKIN CRACKED AT STATION 1580.000 LONGERON 20RIGHT. REMOVED EXISTING REPAIR. REMOVED DAMAGED AREA. PERFORMED NDT INSPECTION. NO DISCREPANCY FOUND. FABRICATED NEW SKIN, INTERNAL DOUBLER AND FILLER. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. INSTALLED REPAIR PARTS IAW FAA FORM 8110-3 DATED 02/21/11, DRAWING ED-5307 DATED 01/20/11, NDT SPM PART 06-10-01-001, SRM 51-1-8B, SRM 51-1-21, SRM 51-1-20D, AND SRM 51-3-1.
